# SDR UPS804758

- Difficulty date: October 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Corrosion
- Location: Empennage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CORROSION ON BORE FOR BOTTOM BUSHING AND O/B FACE ON UPPER THRUST RIB LUG FOR LOWER SPLICE BEAM AT APPROX RUDDER STA 128.765 LT.  MAINTENANCE REMOVED CORROSION AND OVERSIZE BORE, INSTALLED OVERSIZED BUSHING IAW TRAMCO EWO 95-3072.
